# SDR REXA2016042200696

- Difficulty date: April 22, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 19,164 hours, 12,282 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Condition: Not Reported
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUED FROM MWC JOB 81518811 OP 24.  AFT LT, FWD RT & AFT RT OVERWING EMER EXITS FAILED FUNCTIONAL TEST OF HANDLE PULL FORCE.  ALL THREE IN EXCESS OF 50 LB.  REPLACED 2 LOWER BOLTS ON EACH DOOR IAW SRM 51-41-02-001-001-A01.  ADJUSTED DOOR IAW 52-21-00-720-802-A01.  FUNCTIONAL CHECKED GOOD.
